Doctors Lounge - Reproductive Medicine AnswersBack to Reproductive Medicine Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/16/2017.
Forum Name: Male Sexual Disorders
Question: ZOLADEX and Masturbation
|mark222 - Mon Dec 29, 2008 3:18 pm||
actually this question is for my father , his age 66 years , after few brain stroke during the last 6 years he begin to do the Masturbation (although he hasn’t penis erection). This habit began 2 years ago .the strange thing is that he did not do it before (as my mother said during their life))
We can't let him stop this thing because he dose not absorb since he lose alot of brain controls after strokes.
The Doctor gives him ZOLADEX injection to let him stop this habit. But I am afraid from side affects because he takes another medicine named Ebixa 10mg. thank you for advice
|Debbie Miller, RN - Tue Jan 06, 2009 12:32 am||
There are no known drug interactions with Zoladex but I am not familiar with Ebixa. However, if it was a problem, I suspect it would be included in Zoladex drug interaction cautions.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.